# SDR IPXA09855968

- Difficulty date: March 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615775127
- Condition: Misrepaired
- Location: Fs 1591
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 718-F1-27, REPAIR DOES NOT CORRELATE TO A SRM, EXT FUS PLATING FS 1591, L14L-L15L.  REMOVED AND REPLACED REPAIR PER TIMCO REO-G12766 REV A, AND UPS EO NR 53 30-33486-A.
